# SDR I5PA2021072475704

- Difficulty date: July 24, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,533 hours, 33,267 cycles
- Engine: Pwa PW2037
- Engine time: 55,632 hours, 19,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR RETURNED DUE TO LEFT ENG BLEED OFF ON TOP OF CLIMB. HIGH PRESSURE SYSTEM WAS PLACED ON DEFERRAL.
